# SDR SWIA200412873

- Difficulty date: February 3, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 24,807 hours, 35,482 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stall Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S STALL WARNING SHAKER INOP ON TEST (PUSHER WORKS).  REPAIRED WIRING AT NR 1 STALL SHAKER CONNECTOR.  OPS CHECK GOOD.
